# SDR SWIA2014032836858

- Difficulty date: January 11, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,082 hours, 21,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LOWER SILL ANGLE IS CORRODED AT BS 310 349.  C-CHECK, REPLACED MAIN CABIN DOOR LOWER SILL ANGLE IAW SRM AND AMM.
